YB
BannerBanner

Side effects on TEST E``

Author
GT_PT
Olympian Member
  • Total Posts : 552
  • Reward points: 4881
  • Joined: 2008/04/11 13:29:00
  • Status: offline
2008/05/21 17:59:05 (permalink)
0

Side effects on TEST E``

Had a 500mg shot of TEST E, using Wildcat products all looks legit has the hologram on etc.. Anyway day after i'm experiencing flu like symptoms and i'm really hot, i know increase in body temp is quite common on cycle. But i feel really tired and like i'm getting a cold, but theres no mucus in my nose or throat, also my tongue is a funny whiteish colour?

Could it be down to the gear, anyone experienced this? should i stop? or half dose to 250mg over 2 shots per wk??

Cheers
#1

12 Replies Related Threads

    Medichecks
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 18:07:21 (permalink)
    0
    I doubt its down to the gear mate

    Any pain/heat @ injection sites?

    Could just be an infection mate

    Shut up and squat

    UGM
    #2
    GT_PT
    Olympian Member
    • Total Posts : 552
    • Reward points: 4881
    • Joined: 2008/04/11 13:29:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 18:18:58 (permalink)
    0
    Only usual ache from injection at site nothing different to any other one i've done before.... theres no excessive pain...

    Your right prob just an infection, never done Test E before only Sus so wasnt sure if there were different sides, or if the gear may be dodgy...
    #3
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 18:20:31 (permalink)
    0
    Wildcat is good gear, i doubt (unless you got a dodgy batch/its a fake) it would be the cause

    Just get plenty of Vit C and rest, you'll be fine

    Shut up and squat

    UGM
    #4
    GT_PT
    Olympian Member
    • Total Posts : 552
    • Reward points: 4881
    • Joined: 2008/04/11 13:29:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 20:46:23 (permalink)
    0
    I've only heard good things about the gear too mate, but did just speak to a guy who said he knows people who have been ill from it, but he didnt mention Test he just said wildcat in general..

    I'll see how i am in a few days, gona give trainin a miss, and rest up... then think i'm gona half the dose and do it twice a wk to make up the 500mg..
    #5
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 22:41:08 (permalink)
    0
    Good plans mate

    Shut up and squat

    UGM
    #6
    erekose
    Pro-Member
    • Total Posts : 9075
    • Reward points: 7218
    • Joined: 2004/03/02 19:37:44
    • Location: Kent
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/21 22:42:56 (permalink)
    0
    Sounds like a classic case of gear-flu to me. If you are lucky then it'll stop happening, although it might occur with each jab I'm afraid.
    #7
    GT_PT
    Olympian Member
    • Total Posts : 552
    • Reward points: 4881
    • Joined: 2008/04/11 13:29:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 00:07:30 (permalink)
    0
    Gear-Flu...... not bein funny mate, but are you takin the ****!!!
    #8
    arnold84
    Pro-Member
    • Total Posts : 1810
    • Reward points: 3495
    • Joined: 2006/12/17 22:41:54
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 09:46:33 (permalink)
    0

    ORIGINAL: GT_PT

    Gear-Flu...... not bein funny mate, but are you takin the ****!!!


    Nope he aint taking the piss its commonly know as 'test flu' and is quite common
    #9
    mado01a
    Olympian Member
    • Total Posts : 777
    • Reward points: 5070
    • Joined: 2007/09/26 16:34:50
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 11:39:55 (permalink)
    0
    yes, and it was specially used for vet med, since the degree of quality was lower than for the humans !
    #10
    GT_PT
    Olympian Member
    • Total Posts : 552
    • Reward points: 4881
    • Joined: 2008/04/11 13:29:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 14:53:20 (permalink)
    0
    WOW didnt know that, well i'm feeling ok today, 100% better than yesterday.. Sorry for the takin the **** comment, but you never know!!!!

    I'm gona half the dose next time and i'll post up if theres any adverse reactions....

    So do you think the stuff i got from Wildcat is below standard gear then guys??
    post edited by GT_PT - 2008/05/22 14:54:31
    #11
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 15:56:06 (permalink)
    0
    Just make sure you get your vits and minerals in there mate, vitC as well morning and evening..Should be fine, just take care of self and manage around it
    #12
    GT_PT
    Olympian Member
    • Total Posts : 552
    • Reward points: 4881
    • Joined: 2008/04/11 13:29:00
    • Status: offline
    RE: Side effects on TEST E`` 2008/05/22 17:18:30 (permalink)
    0

    ORIGINAL: alex.p

    Just make sure you get your vits and minerals in there mate, vitC as well morning and evening..Should be fine, just take care of self and manage around it


    I went to the health shop today and got some vitamin c tabs, so hopefully with them and half dose and good diet which i have anyway, i should be back training hard again next wk...

    Cheers for the help guys
    #13
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5